# SDR DXTR2015022402

- Difficulty date: February 18, 2015
- Submitted: February 24, 2015
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N675QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 10,540 hours, 8,432 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pulley Bracket
- Part number: 66611542
- Condition: Cracked
- Location: Rudder
- Part time: 10,540 hours, 8,432 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER AUTOPILOT SERVO PULLEY BRACKET CRACKED.  R & R BRACKET REF SRM 51-40-03. INSTALLED, PN 6661154-2.
